# SDR SWAA2019122439931

- Difficulty date: December 22, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 51,429 hours, 34,562 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE WAS OPENED AND THE LEFT GIRT BAR CONTACTED THE ARMING BRACKET, SLIDE 6 INCHES OUT OF HOLDER. / REINSTALLED SLIDE IAW AMM.
